Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Aug 12, 2014, 12:32 PM PDT for Eureka County, Nevada. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2014, 12:32 PM PDT (19:32 UTC)
- Expired
- Aug 12, 2014, 1:15 PM PDT
- In force
- 43 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Eureka County, NV
The radar
The Elko radar (KLRX), 110 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
310 WUUS55 KLKN 121932 SVRLKN NVC011-122015- /O.NEW.KLKN.SV.W.0040.140812T1932Z-140812T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 1232 PM PDT TUE AUG 12 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA... THIS INCLUDES THE CITY OF GARDEN PASS... * UNTIL 115 PM PDT * AT 1229 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF GARDEN PASS...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... GARDEN PASS... STATE ROUTE 278... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4007 11629 3989 11583 3960 11622 3969 11642 TIME...MOT...LOC 1932Z 210DEG 19KT 3973 11626 $$ DD
2 follow-up statements
981 WWUS55 KLKN 121957 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1257 PM PDT TUE AUG 12 2014 NVC011-122015- /O.CON.KLKN.SV.W.0040.000000T0000Z-140812T2015Z/ EUREKA NV- 1257 PM PDT TUE AUG 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM PDT FOR CENTRAL EUREKA COUNTY... AT 1253 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARDEN PASS...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL EUREKA COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4006 11628 3989 11583 3965 11616 3979 11634 TIME...MOT...LOC 1958Z 210DEG 19KT 3985 11617 $$ DD
807 WWUS55 KLKN 122011 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 111 PM PDT TUE AUG 12 2014 NVC011-122022- /O.EXP.KLKN.SV.W.0040.000000T0000Z-140812T2015Z/ EUREKA NV- 111 PM PDT TUE AUG 12 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EUREKA COUNTY WILL EXPIRE AT 115 PM PDT... && LAT...LON 4006 11628 3989 11583 3965 11616 3979 11634 TIME...MOT...LOC 2012Z 210DEG 19KT 3991 11612 $$ DD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:26 AM PDT, 10 hours 6 minutes earlier.
Area forecast discussion, Aug 12, 2:26 AM PDT, 10 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 226 AM PDT TUE AUG 12 2014 .SYNOPSIS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NEVADA TODAY...WITH SOME STORMS PRODUCING HEAVY RAIN AND STRONG WINDS. DRIER AIR ARRIVES FROM THE WEST ON WEDNESDAY...WITH THUNDERSTORMS LIMITED TO EASTERN NEVADA. THE ACTIVE MONSOON PATTERN FINALLY BREAKS THURSDAY THROUGH SATURDAY...WITH DRY AIR PREVENTING THUNDERSTORMS ACROSS ALL OF NEVADA. && .SHORT TERM...TODAY AND WEDNESDAY. MONSOON MOISTURE STREAMING INTO EASTERN AND CENTRAL NEVADA THIS MORNING, WITH PW OF 1 INCH ACROSS SE ELKO, WHITE PINE, AND NYE COUNTIES. PACIFIC LOW PRESSURE OFF THE CALIFORNIA COAST IS FINALLY EJECTING NE INTO CALIFORNIA, AS SEEN ON WATER VAPOR IMAGERY. PACIFIC SHORTWAVE WEAKENS AND PIVOTS QUICKLY INTO OREGON BY 5 PM, WITH DYNAMICS FROM THE PASSING WAVE JUST GLANCING NEVADA TODAY. AN ACTIVE THUNDERSTORM DAY EXPECTED ACROSS NEVADA, AS IMPROVED FORCING AND SHEAR INTERACT WITH MOISTURE AND INSTABILITY. GFS/NAM BOTH FORECAST WIDESPREAD INSTABILITY ACROSS THE CWA BY NOON. NOT EXPECTING ANY RESIDUAL CLOUD COVER TO PREVENT CONVECTIVE INITIATION TODAY, AS FORCING IS MUCH STRONGER. EXPECTED SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTHERN AND EASTERN NEVADA BY EARLY AFTERNOON. CAPE NEAR 1000 J/KG, LIFTED INDEX OF -3, PW NEAR ONE INCH, AND BULK SHEAR INCREASING TO 35-45 KTS ALL SPELL CONVECTION THIS AFTERNOON AND EARLY EVENING. SOME STORMS WILL BE STRONG TO SEVERE, WITH THE PRIMARY THREAT BEING DAMAGING WINDS. SHEAR SHOULD ORGANIZE SOME BOWING SEGMENTS WITH AN ENHANCED WIND THREAT, WITH WINDEX FROM FORECAST SOUNDINGS SUPPORTING GUSTS NEAR 60 MPH. MENTIONED DAMAGING WIND POTENTIAL IN THE GRIDS, AND ALONG WITH THE HIGH PW, HEAVY RAINFALL. FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR EASTERN NEVADA INTO THIS EVENING, WITH THE EXPECTATION OF INTENSE RAINFALL RATES ON WET SOILS. STORM MOTIONS WILL BE TOO FAST TO SUPPORT A TRADITIONAL NEVADA FLASH FLOODING THREAT, WITH 700 MB WINDS NEAR 20 KTS, BUT WITH THE POTENTIAL OF TRAINING CONVECTION AND MOUNTAIN INTERACTION, AND ALL OF THE FLOODING WE HAVE HAD OVER THE PAST TWO WEEKS, FELT IT BEST TO KEEP THE FLASH FLOOD WATCH GOING. AS THE SHORTWAVE PASSES TO THE NW, SW WINDS WILL BE STRONGER TODAY ACROSS CENTRAL NEVADA, AVERAGING 15-25 MPH WITH GUSTS NEAR 35 MPH AT TIMES. GUSTS NEAR 25 MPH ACROSS NORTHERN NEVADA, OUTSIDE OF ANY THUNDERSTORMS. WEDNESDAY...A CHANGE IN THE WEATHER PATTERN IS EXPECTED, AS A LARGER CLOSED LOW SETTLES OVER WESTERN OREGON. THIS PATTERN WILL FORCE MUCH DRIER AIR TO FILTER INTO NEVADA FROM THE WEST. GFS PW PLUMMETS TO NEAR 0.50 INCH OR LESS ACROSS MOST OF THE CWA BY WEDNESDAY EVENING. NAM IS DECIDEDLY SLOWER WITH THE MOISTURE'S DEPARTURE, SUGGESTING ANOTHER ACTIVE ROUND OF THUNDERSTORMS ACROSS ALL OF ELKO COUNTY. 00Z ECMWF SEEMED LIKE A GOOD COMPROMISE, AND MAINTAINED SCATTERED THUNDERSTORMS IN THE FORECAST FOR EASTERN NEVADA WEDNESDAY AFTERNOON, EAST OF A OWYHEE-SPRING CREEK-EUREKA- DUCKWATER LINE. WITH THE DRIER AIR, TEMPERATURES WILL SHOW SEVERAL DEGREES OF WARMING OVER TUESDAY'S READINGS, WITH CONTINUED GUSTY SW WINDS PARTICULARLY OVER CENTRAL NEVADA. BT .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. MODELS IN DECENT AGREEMENT THROUGH PERIOD. ONLY REAL ISSUES ARISE NEXT MONDAY WITH POSITION OF OFFSHORE CLOSED LOW. THIS WILL NOT PRESENT A PROBLEM FOR THE FORECAST THAT FAR OUT. SOME POPS AND THUNDERSTORMS IN FIRST PERIOD OR TWO OF LONG TERM FORECAST...BUT ONLY OVER EXTREME EASTERN NEVADA. MAY STRUGGLE TO GET MUCH STRONG CONVECTION WITH LOW TO MODERATE MOISTURE CONTENT. SOUTHWEST FLOW...DRY SOUTHWEST FLOW...RETURNS FOR THE REMAINDER OF THE FORECAST PERIOD. WINDS REMAIN ON THE LOW SIDE...NOT EXPECTING FIRE WEATHER ISSUES AT THIS TIME. && .AVIATION...EXPECTING ISOLATED THUNDERSTORMS STARTING MID TO LATE MORNING IN THE VICINITY OF KWMC...KEKO...AND KELY. KTPH LOOKS TO BE IN THE EDGE OF ACTIVITY. WILL NOT INCLUDE THUNDER THERE...BUT WILL REMAIN OPEN MINDED AS DAY PROGRESSES. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE INTO THE NIGHT WITH AMPLE MOISTURE. BIGGEST THREAT WILL STRONG WINDS...GUSTS TO 45 KNOTS...WITH STORMS. HEAVY IS ALSO A THREAT IN THE STRONGEST STORMS. SMALL HAIL IS ALSO OUTSIDE THREAT. CONFIDENCE IN MVFR IN STORMS IS LESS THAN 50%. WILL NOT INCLUDE IN TAFS BUT...AGAIN...WILL WATCH FOR POSSIBLE AMENDMENTS. && .FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED FROM MIDDAY THROUGH THE EARLY EVENING HOURS, WITH LAL OF 4-5. COVERAGE WILL BE HIGHEST ACROSS NE NEVADA IN AND NEAR ELKO COUNTY. PW WILL REMAIN PLENTY HIGH ENOUGH TO KEEP STORMS WET TODAY. LOCALLY HEAVY RAIN WILL POSE A THREAT FOR FLASH FLOODING THIS AFTERNOON, ESPECIALLY NEAR ANY BURN SCARS. STRONG WINDS ARE LIKELY FROM THE STRONGEST CONVECTION TODAY, WITH OUTFLOWS OF 50-60 MPH. SCATTERED CONVECTION WILL BE RELEGATED TO PRIMARILY FWZ 469, 470 AND 455 ON WEDNESDAY, AS MUCH DRIER AIR BEGINS INVADING FROM THE WEST. DRY AIR IS EXPECTED TO SHUT DOWN THUNDERSTORM PRODUCTION COMPLETELY ACROSS ALL FWZ THURSDAY THROUGH SATURDAY. AS A SHORTWAVE SKIRTS NW NEVADA TODAY, AND A CLOSED LOW FORMS OVER OREGON ON WEDNESDAY, SW WINDS WILL INCREASE IN STRENGTH DURING THE AFTERNOON HOURS. THE STRONGEST WINDS ARE EXPECTED ACROSS CENTRAL NEVADA, WHERE GUSTS OF 30-35 MPH CAN BE EXPECTED BOTH TODAY AND WEDNESDAY. WHILE WINDS WILL INCREASE, MIN RH WILL REMAIN WELL ABOVE CRITICAL THRESHOLDS. BT && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY... SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 99/98/98/99
In the hours before
Special weather statement, Aug 12, 9:19 AM PDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 919 AM PDT TUE AUG 12 2014 NVZ041-121700- NORTHEASTERN NYE COUNTY NV- 919 AM PDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NYE COUNTY UNTIL 1000 AM PDT... AT 918 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 40 MILES EAST OF MANHATTAN...MOVING NORTH AT 30 MPH. THIS STORM IS NORTH OF THE JUNCTION OF HIGHWAY 6 AND STATE ROUTE 375...ON THE NORTH SIDE OF HIGHWAY 6. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL NYE COUNTY... RURAL NORTHERN NYE COUNTY... && LAT...LON 3885 11642 3873 11597 3832 11628 3835 11646 TIME...MOT...LOC 1617Z 193DEG 26KT 3841 11634 JR
Special weather statement, Aug 12, 11:31 AM PDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1131 AM PDT TUE AUG 12 2014 NVZ036-037-121915- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 1131 AM PDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 1215 PM PDT... AT 1130 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 29 MILES NORTH OF NEW PASS SUMMIT...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES...BRIEF HEAVY RAIN...WIND GUSTS UP TO 45 MPH ALONG WITH FREQUENT LIGHTNING IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ANTELOPE VALLEY AND STATE ROUTE 305 NEAR ANTELOPE VALLEY. && LAT...LON 4024 11725 4015 11692 3978 11712 3987 11742 TIME...MOT...LOC 1831Z 211DEG 21KT 3993 11726 RLC
Special weather statement, Aug 12, 11:34 AM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1134 AM PDT TUE AUG 12 2014 NVZ035-121915- WHITE PINE COUNTY NV- 1134 AM PDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL 1215 PM PDT... AT 1127 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF RUTH...MOVING NORTH AT 30 MPH. WIND GUSTS UP TO 50 MPH WITH HEAVY RAIN AND HAIL ARE EXPECTED WITH THIS STORM. THIS STORM CELL WILL CROSS HIGHWAY 50 NEAR ROBINSON SUMMIT. * LOCATIONS IMPACTED INCLUDE... ROBINSON SUMMIT... && LAT...LON 3951 11532 3941 11498 3912 11523 3919 11544 TIME...MOT...LOC 1831Z 202DEG 24KT 3925 11529
Special weather statement, Aug 12, 12:07 PM PDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1207 PM PDT TUE AUG 12 2014
NVZ036-037-121945-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
1207 PM PDT TUE AUG 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER AND WESTERN EUREKA
COUNTIES UNTIL 1245 PM PDT...
AT 1203 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF BATTLE MOUNTAIN TO NEW PASS SUMMIT...AND MOVING NORTHEAST AT 30
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. EXPECT MINOR FLOODING ALONG ROADWAYS.
* LOCATIONS IMPACTED INCLUDE...
MOUNT CALLAGHAN...
AUSTIN...
MOUNT TENABO...
STATE ROUTE 305...
CRESCENT VALLEY...
&&
LAT...LON 3954 11755 3954 11751 3956 11749 3960 11749
3962 11747 3964 11749 3970 11749 4059 11711
4036 11648 3943 11705 3946 11758
TIME...MOT...LOC 1905Z 275DEG 25KT 4050 11702 3954 11742
DDThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:31 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 11, 6:03 PM PDT | Special Weather Statement | LKN | 27 min | |
| Aug 11, 6:30 PM PDT | Special Weather Statement | LKN | 45 min | |
| Aug 11, 7:09 PM PDT | Special Weather Statement | LKN | White Pine | 51 min |
| Aug 11, 11:11 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 12, 5:19 AM PDT | Special Weather Statement | LKN | 56 min | |
| Aug 12, 9:19 AM PDT | Special Weather Statement | LKN | 41 min | |
| Aug 12, 11:31 AM PDT | Special Weather Statement | LKN | Lander | 44 min |
| Aug 12, 11:34 AM PDT | Special Weather Statement | LKN | White Pine | 41 min |
| Aug 12, 12:07 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 12, 12:07 PM PDT | Special Weather Statement | LKN | Lander | 38 min |
| Aug 12, 12:41 PM PDT | Special Weather Statement | LKN | White Pine | 34 min |
| Aug 12, 12:45 PM PDT | Special Weather Statement | LKN | Eureka | 30 min |
| Aug 12, 1:04 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 41 min |
| Aug 12, 1:17 PM PDT | Special Weather Statement | LKN | 28 min | |
| Aug 12, 1:24 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 12, 1:36 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 39 min |
| Aug 12, 1:37 PM PDT | Flash Flood Warning | LKN | Elko, White Pine | 38 min |
| Aug 12, 1:42 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 33 min |
| Aug 12, 2:07 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 12, 2:11 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 49 min |
| Aug 12, 2:12 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 48 min |
| Aug 12, 2:38 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 3 hr |
| Aug 12, 2:41 PM PDT | Special Weather Statement | LKN | White Pine | 64 min |
| Aug 12, 3:11 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 30 min |
| Aug 12, 3:16 PM PDT | Special Weather Statement | LKN | Elko | 44 min |
| Aug 12, 3:29 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 46 min |
| Aug 12, 3:32 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 27 min |
| Aug 12, 3:34 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 12, 3:53 PM PDT | Special Weather Statement | LKN | 37 min | |
| Aug 12, 3:56 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 23 min |
| Aug 12, 4:18 PM PDT | Special Weather Statement | LKN | 27 min | |
| Aug 12, 4:28 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 47 min |
| Aug 12, 4:36 PM PDT | Special Weather Statement | LKN | 24 min | |
| Aug 12, 4:50 PM PDT | Special Weather Statement | LKN | Eureka | 25 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.